RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2013, Volume 13, Issue 4(1), Pages 5–14 (Mi isu442)  

Mathematics

Determination of the boundary in the local Charzynski–Tammi conjecture for the fifth coefficient

V. G. Gordienko, K. A. Samsonova

Saratov State University, Russia, 410012, Saratov, Astrahanskaya st., 83

Abstract: In this article we find the exact value of $M_5$ such that the symmetrized Pick function $P_{M4}(z)$ is an extreme in the local Charzynski–Tammi conjecture for the fifth Taylor coefficient of the normalized holomorphic bounded univalent functions.

Key words: Löwner equation, optimum control, Pontryagin maxsimum principle.

Full text: PDF file (245 kB)
References: PDF file   HTML file

UDC: 517.54

Citation: V. G. Gordienko, K. A. Samsonova, “Determination of the boundary in the local Charzynski–Tammi conjecture for the fifth coefficient”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(1) (2013), 5–14

Citation in format AMSBIB
\Bibitem{GorSam13}
\by V.~G.~Gordienko, K.~A.~Samsonova
\paper Determination of the boundary in the local Charzynski--Tammi conjecture for the fifth coefficient
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 4(1)
\pages 5--14
\mathnet{http://mi.mathnet.ru/isu442}


Linking options:
  • http://mi.mathnet.ru/eng/isu442
  • http://mi.mathnet.ru/eng/isu/v13/i6/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:124
    Full text:46
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019